# SDR AALA201801319029

- Difficulty date: January 18, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: F5347921020600
- Condition: Cracked
- Location: Frames 75a-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR WEB AT FRAMES 75A TO 76, STRINGER 26L, AND Y2462. REPLACED THE SHEAR WEB IAW SRM 51-72-11, AND  DRAWING F53479320.
